# SDR IPXA09M57327

- Difficulty date: August 24, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE 253-F1-04 AT STA 1959 AND 1964, LONGERON 41L AND 45L NOT CORRELATED WITH MD-11 SRM 53-00-15 FIG 202.  REPAIR DOUBLERS AND FILLER, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS IAW MD-11 SRM 53-00-15 REPAIR 8, FIG 203 VIEW B.
